# SDR 20010227CW010

- Difficulty date: February 12, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N72689
- Make and model: Cessna 182S
- Aircraft serial: 18280820
- Engine: Lyc IO540*
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT/OWNER REPORTED THAT RADIO INDICATOR BACKLIGHTING AND RADIO CONTROL BACKLIGHTING HAD NOT WORKED SINCE AIRCRAFT DELIVERY.  TROUBLESHOT SYSTEM, FOUND THAT PIN 1 OF JC005 WAS AT GROUND POTENTIAL, PREVENTING DIMMER POTENTIOMETER FROM FUNCTIONING AS IT IS SUPPOSED TO.  REMOVED WIRE 6JC015-1JC005 FROM CIRCUIT AND FOUND THAT RADIO LIGHTING WORKED AS IT WAS SUPPOSED TO.  WIRE 6JC015-1JC005 HOOKS INTO THE WARNING/CAUTION ANNUNCIATOR. THIS ANNUNCIATOR HAS ITS OWN SWITCH/ LOCATED AT THE TOP OF THE RADIO STACK/ FOR BRIGHT/DIM/TEST.
